MAUDE Adverse Event Report: CALDERA MEDICAL DESARA BLUE

CALDERA MEDICAL DESARA BLUE
Catalog Number CAL-DS01B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Intermenstrual Bleeding (2665); Genital Bleeding (4507)
Date of Event 08/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Desara blue was implanted on (b)(6)2022, and on (b)(6)2022, patient reported postcoital bleeding and deep pain with intercourse.Event is ongoing and has been treated with (non-specific) medical intervention.Subject is part of 522 study, and cec has adjudicated ae is not related to the device and is possibly related to the procedure and/or concomitant procedure.

Brand Name
DESARA BLUE
Common Device Name
DESARA BLUE
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
4360 park terrace drive
westlake village, CA 91361
MDR Report Key16964366
Report Number3003990090-2023-01564
Device Sequence Number5391990
Product Code OTN
UDI-Device Identifier00890594000667
UDI-Public00890594000667
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Expiration Date08/14/2022
Device Catalogue NumberCAL-DS01B
Device Lot NumberK08015
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age44 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite